# SDR DALA2021101506364

- Difficulty date: October 13, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737-9
- Aircraft serial: 31959
- Aircraft time: 18,386 hours, 7,177 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7811713) DURING INSPECTION FOUND PANEL 334 ET MISSING FROM LT HORIZ STAB UPPER SURFACE. INSTALLED PANEL 334 ET LT HORIZ STAB HINGE SEAL PER B737 AMM 55-33. OK FOR SVC.
